RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 4, Pages 642–645 (Mi dan22704)  

MATHEMATICS

Estimations of the convergence region of periodical series representing solutions of differential equations involving a small parameter

Yu. A. Ryabov

All-Union Correspondence Energy Institute

Full text: PDF file (459 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 15.12.1956

Citation: Yu. A. Ryabov, “Estimations of the convergence region of periodical series representing solutions of differential equations involving a small parameter”, Dokl. Akad. Nauk SSSR, 118:4 (1958), 642–645

Citation in format AMSBIB
\Bibitem{Rya58}
\by Yu.~A.~Ryabov
\paper Estimations of the convergence region of periodical series representing solutions of differential equations involving a small parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 4
\pages 642--645
\mathnet{http://mi.mathnet.ru/dan22704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0097595}
\zmath{https://zbmath.org/?q=an:0079.30102}


Linking options:
  • http://mi.mathnet.ru/eng/dan22704
  • http://mi.mathnet.ru/eng/dan/v118/i4/p642

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019